# SDR UIEA2015072700374

- Difficulty date: July 27, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 76,005 hours, 22,469 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 22023224
- Condition: Cracked
- Location: Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE, LEFT PACK TEMP & LEFT PACK OFF.     TROUBLESHOT IAW MM 21-62-00.  FOUND MAIN DUCT MANIFOLD CRACKED.  R & R DUCT NEAR LEFT PACK HEAT EXCHANGER.  OPS CHECKED GOOD IAW MM 21-62-00.
